Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 436, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 4, 2005, 5:05 PM EST for Clayton County, Henry County, Georgia. It was in force for 25 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 4, 2005, 5:05 PM EST (22:05 UTC)
- Expired
- Dec 4, 2005, 5:30 PM EST
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Clayton County, GA, Henry County, GA
The radar
The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 5:13 PM EST | HAIL 0.88 | Jonesboro, GA | |
| Dec 4, 5:24 PM EST | HAIL 1.25 | Stockbridge, GA | |
| Dec 4, 5:35 PM EST | TSTM WND DMG | 6 Ene Jonesboro, GA | TWO TREES DOWN OFF WALT STEVENS ROAD NEAR THE HENRY COUNTY LINE AND GEORGIA HIGHWAY 138. |
| Dec 4, 5:40 PM EST | TSTM WND DMG | 1 N Stockbridge, GA | FOUR TO FIVE TREES DOWN OFF OLD ATLANTA HIGHWAY ABOUT ONE MILE NORTH OF GEORGIA HIGHWAY 138. TWO HOMES WITH MINOR DAMAGE AND ONE VEHICLE DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 4, 2:18 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 042205
SVRFFC
GAC063-151-042230-
/O.NEW.KFFC.SV.W.0436.051204T2205Z-051204T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EST SUN DEC 4 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
HENRY COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 530 PM EST
* AT 501 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL. THIS
STORM WAS LOCATED NEAR JONESBORO...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STOCKBRIDGE...RIVERDALE...PANOLA MOUNTAIN STATE PARK...MORROW...
LOVEJOY AND FLIPPEN.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3343 8440 3345 8437 3349 8437 3358 8445
3364 8426 3364 8418 3356 8413 3356 8409
3349 8402 3349 8398 3341 8437
$$2 follow-up statements
000
WWUS52 KFFC 042216
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EST SUN DEC 4 2005
GAC063-151-042230-
/O.CON.KFFC.SV.W.0436.000000T0000Z-051204T2230Z/
HENRY GA-CLAYTON GA-
515 PM EST SUN DEC 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR CLAYTON AND HENRY COUNTIES...
AT 515 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL. THIS STORM WAS LOCATED NEAR STOCKBRIDGE...MOVING EAST AT 30
MPH. PUBLIC REPORTED NICKEL SIZED HAIL IN JONESBORO AT 513 PM.
THIS STORM IS MOVING INTO WESTERN HENRY COUNTY AND WILL AFFECT THE
STOCKBRIDGE AREA BY 525 PM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLIPPEN...PANOLA MOUNTAIN STATE PARK AND WHITEHOUSE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3347 8427 3346 8433 3350 8433 3360 8437
3364 8426 3364 8418 3356 8413 3356 8409
3349 8402 3349 8398 3344 8427
$$000
WWUS52 KFFC 042221
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EST SUN DEC 4 2005
GAC063-042230-
/O.CAN.KFFC.SV.W.0436.000000T0000Z-051204T2230Z/
CLAYTON GA-
520 PM EST SUN DEC 4 2005
...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY IS CANCELLED...
THE STORM THAT TRIGGERED THE WARNING HAS MOVED INTO HENRY COUNTY. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3350 8421 3350 8427 3354 8427 3361 8425
3364 8426 3364 8418 3356 8413 3356 8409
3349 8402 3349 8398 3349 8419
$$
GAC151-042230-
/O.CON.KFFC.SV.W.0436.000000T0000Z-051204T2230Z/
HENRY GA-
520 PM EST SUN DEC 4 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR HENRY COUNTY...
AT 519 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZED HAIL. THIS STORM WAS LOCATED NEAR
WHITEHOUSE...OR ABOUT NEAR STOCKBRIDGE...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3350 8421 3350 8427 3354 8427 3361 8425
3364 8426 3364 8418 3356 8413 3356 8409
3349 8402 3349 8398 3349 8419
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 3:27 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Dec 4, 3:27 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EST SUN DEC 4 2005 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) CURRENT SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT WITH SPEED AND PLACEMENT OF COLD FRONT. FRONT CURRENTLY OVER A LINE FROM CEDARTOWN TO DAHLONEGA WILL DRIFT SOUTHWARD TO NEAR A CARROLLTON TO ATLANTA TO ATHENS LINE BY 00Z...AND STALL JUST SOUTH OF THIS LINE BY 06Z. SEVERE THUNDERSTORM WATCH OUT UNTIL 8 PM FOR WEST GEORGIA...INCLUDING THE ATLANTA METROPOLITAN AREA...COLUMBUS AND MACON. AREAS NORTH OF THE FRONT HAS HAD OCCASIONAL SHOWERS ALL DAY...WHILE AREAS SOUTH OF FRONT BROKE OUT FOR SEVERAL HOURS. THE STRONGER THUNDERSTORMS HAVE BEGUN TO FIRE ALONG SOUTHERN EDGE OF CLOUDS. INSTABILITY INDICES ARE MARGINAL...AND SHEAR WILL BECOME UNIDIRECTIONAL OVER THE NEXT SEVERAL HOURS SO MAIN THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. MODELS DEVELOP A SURFACE LOW WHICH RIDES ALONG FRONT TOMORROW AS APPROACHING UPPER LEVEL SHORT WAVE TREKS OVER TENNESSEE VALLEY TOMORROW AFTERNOON..PUSHING FRONT/SURFACE LOW TO THE EAST. DEEP SOUTHWEST WINDS WILL PUMP GOOD MOISTURE ALONG AND SOUTH OF FRONT...SETTING UP HEAVY RAIN TOMORROW MORNING. INSTABILITY DROPS OFF DURING THE DAY TOMORROW AND WILL CONTINUE TO LEAVE THUNDER OUT OF FORECAST. SURFACE FRONT EXITS FORECAST AREA BY 00Z TUESDAY...WITH SHOWERS TAPERING OFF FROM NORTHWEST TO SOUTHEAST DURING THE AFTERNOON HOURS. TEMPERATURES TOMORROW WILL BE QUITE TRICKY...AREAS AHEAD OF FRONT WILL WARM UP A FEW DEGREES DURING THE MORNING HOURS WHILE AREAS BEHIND FRONT WILL SEE STEADY OR FALLING TEMPERATURES THROUGHOUT THE DAY. SURFACE HIGH PRESSURE BEGINS TO BUILD INTO THE SOUTHEAST ON TUESDAY. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) UPPER LEVEL WINDS REMAIN ZONAL THROUGH THE EXTENDED PERIODS...WITH SEVERAL SHORT WAVES PASSING JUST NORTH OF FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT. CURRENTLY THERE IS NO MOISTURE ASSOCIATED WITH EITHER SYSTEM...BUT WILL HAVE TO CONTINUE TO MONITOR AS ATMOSPHERE WILL BE COLD ENOUGH TO SQUEEZE OUT SOME SNOW IN NORTH GEORGIA IF MOISTURE BECOMES AVAILABLE. OTHERWISE EXTENDED PERIODS WILL BE DRY WITH BELOW NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 49 51 29 53 / 90 100 10 10 ATHENS 48 52 29 55 / 90 100 10 10 GAINESVILLE 45 48 28 51 / 100 90 10 10 ROME 46 47 28 52 / 100 60 10 5 COLUMBUS 58 63 34 58 / 80 100 10 10 MACON 55 64 33 61 / 70 100 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Dec 4, 1:40 PM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EST SUN DEC 4 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051045- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 140 PM EST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SYNOPSIS... A COLD FRONT STRETCHED FROM SOUTHERN LOUISIANA...ACROSS CENTRAL ALABAMA...EXTREME NORTH GEORGIA AND INTO THE CAROLINAS THIS AFTERNOON. THIS FRONT WILL REMAIN NEARLY STATIONARY OVERNIGHT AS LOW PRESSURE DEVELOPS ON THE FRONTAL BOUNDARY AND MOVES ACROSS GEORGIA EARLY MONDAY. .PRIMARY HAZARDS...THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING WINDS. .DISCUSSION...STRONG SOUTHERLY WINDS WERE BRINGING MOISTURE AND WARM AIR INTO GEORGIA SOUTH OF THE SURFACE FRONT. THIS HEATING SHOULD HELP INCREASE THE INSTABILITY OF THE AIR MASS THIS AFTERNOON AND EVENING. THIS HEATING COMBINED WITH STRONG WIND SHEAR ALOFT MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS. THE MOST FAVORED REGION FOR ANY SEVERE DEVELOPMENT WOULD BE WEST CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Dec 4, 4:12 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL WOODSTOCK 34.10N 84.51W
12/04/2005 1.00 INCH CHEROKEE GA PUBLIC
0357 PM HAIL CUMMING 34.21N 84.14W
12/04/2005 0.88 INCH FORSYTH GA PUBLIC
&&
EASpecial weather statement, Dec 4, 4:28 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 PM EST SUN DEC 4 2005 GAZ075-042200- 428 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 MPH WINDS IN NORTHERN GLASCOCK COUNTY UNTIL 500 PM EST... AT 426 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GIBSON...MOVING EAST AT 30 MPH. THE STRONGEST PART OF THE STORM WILL REMAIN IN WARREN COUNTY...BUT NORTHERN GLASCOCK COUNTY WILL EXPERIENCE THE EDGE OF THE STORM...BRINGING PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH TO THAT AREA. IF THE STORM IN WARREN COUNTY DEVELOPS FARTHER SOUTH...A WARNING MAY BE NEEDED FOR GLASCOCK COUNTY.
Special weather statement, Dec 4, 4:40 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 PM EST SUN DEC 4 2005 GAZ054-042200- 440 PM EST SUN DEC 4 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN NORTHERN FAYETTE COUNTY UNTIL 500 PM EST... AT 435 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TYRONE...MOVING EAST AT 40 MPH. THIS STORM IS WEAKENING AS IT MOVES EAST...BUT PEA-SIZED HAIL AND WIND GUST ARE POSSIBLE IN NORTHERN FAYETTE COUNTY.
Local storm report, Dec 4, 4:42 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL VILLA RICA 33.73N 84.92W
12/04/2005 1.00 INCH CARROLL GA PUBLIC
0420 PM HAIL CULVERTON 33.31N 82.90W
12/04/2005 1.00 INCH HANCOCK GA TRAINED SPOTTER
&&
EALocal storm report, Dec 4, 4:55 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL ALPHARETTA 34.07N 84.27W
12/04/2005 1.00 INCH FULTON GA PUBLIC
0430 PM HAIL 5 N DACULA 34.06N 83.89W
12/04/2005 1.00 INCH GWINNETT GA PUBLIC
0443 PM HAIL AUSTELL 33.82N 84.64W
12/04/2005 0.88 INCH COBB GA PUBLIC
&&
EALocal storm report, Dec 4, 5:05 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 ESE PENDERGRASS 34.15N 83.65W
12/04/2005 0.88 INCH JACKSON GA PUBLIC
0445 PM HAIL LITHIA SPRINGS 33.78N 84.64W
12/04/2005 1.00 INCH DOUGLAS GA PUBLIC
&&
EAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 4:41 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Polk | 34 min |
| Dec 4, 3:13 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 32 min |
| Dec 4, 3:28 PM EST | Severe Thunderstorm Warning | FFC | Heard | 39 min |
| Dec 4, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 35 min |
| Dec 4, 3:44 PM EST | Severe Thunderstorm Warning | FFC | Hancock | 37 min |
| Dec 4, 3:47 PM EST | Severe Thunderstorm Warning | FFC | Cobb | 28 min |
| Dec 4, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 22 min |
| Dec 4, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Coweta | 42 min |
| Dec 4, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 27 min |
| Dec 4, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Warren | 41 min |
| Dec 4, 4:06 PM EST | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 24 min |
| Dec 4, 4:08 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 22 min |
| Dec 4, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Jackson | 34 min |
| Dec 4, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 31 min |
| Dec 4, 4:33 PM EST | Severe Thunderstorm Warning | FFC | Glascock | 27 min |
| Dec 4, 4:50 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 25 min |
| Dec 4, 4:54 PM EST | Severe Thunderstorm Warning | FFC | Barrow | 21 min |
| Dec 4, 5:24 PM EST | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.